# SDR SWIA2020031049146

- Difficulty date: January 22, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD CABIN - FS. 280 BULKHEAD LEFT HAND STGR 3 - STRINGER TO FRAME CLEAT HAS SIGNS OF A CRACK (MARKED).  (C CHECK) RO 3/7/2020    REMOVED AND REPLACED CRACKED CLEAT AT FS. 280 BULKHEAD LEFT HAND STGR 3 WITH NEW REF. CRJ 200 SRM AND BOMBARDIER DWG.
